American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] Frank Emmerich. Average equidistribution and statistical independence properties of digital inversive pseudorandom numbers over parts of the period. Math. Comp. 71 (2002) 781-791. MR 1885628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Hannes Leeb. Asymptotic properties of the spectral test, diaphony, and related quantities. Math. Comp. 71 (2002) 297-309. MR 1863001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John B. Friedlander and Igor E. Shparlinski. On the distribution of the power generator. Math. Comp. 70 (2001) 1575-1589. MR 1836920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Harald Niederreiter and Igor E. Shparlinski. On the distribution of inversive congruential pseudorandom numbers in parts of the period. Math. Comp. 70 (2001) 1569-1574. MR 1836919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jürgen Eichenauer-Herrmann and Harald Niederreiter. Inversive congruential pseudorandom numbers: distribution of triples. Math. Comp. 66 (1997) 1629-1644. MR 1423072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jürgen Eichenauer-Herrmann and Gerhard Larcher. Average equidistribution properties of compound nonlinear congruential pseudorandom numbers. Math. Comp. 66 (1997) 363-372. MR 1377661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Takashi Kato, Li-Ming Wu and Niro Yanagihara. The serial test for a nonlinear pseudorandom number generator. Math. Comp. 65 (1996) 761-769. MR 1333317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Frank Emmerich. Pseudorandom vector generation by the compound inversive method. Math. Comp. 65 (1996) 749-760. MR 1333311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jürgen Eichenauer-Herrmann and Frank Emmerich. Compound inversive congruential pseudorandom numbers: an average-case analysis. Math. Comp. 65 (1996) 215-225. MR 1322889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Takashi Kato, Li-Ming Wu and Niro Yanagihara. On a nonlinear congruential pseudorandom number generator . Math. Comp. 65 (1996) 227-233. MR 1325868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Harald Niederreiter. Pseudorandom vector generation by the multiple-recursive matrix method . Math. Comp. 64 (1995) 279-294. MR 1265018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Gerhard Larcher and Claudia Traunfellner. On the numerical integration of Walsh series by number-theoretic methods . Math. Comp. 63 (1994) 277-291. MR 1234426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gerhard Larcher, Wolfgang Ch. Schmid and Reinhard Wolf. Representation of functions as Walsh series to different bases and an application to the numerical integration of high-dimensional Walsh series . Math. Comp. 63 (1994) 701-716. MR 1254146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jürgen Eichenauer-Herrmann. On generalized inversive congruential pseudorandom numbers . Math. Comp. 63 (1994) 293-299. MR 1242056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jürgen Eichenauer-Herrmann. Improved lower bounds for the discrepancy of inversive congruential pseudorandom numbers . Math. Comp. 62 (1994) 783-786. MR 1216258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jürgen Eichenauer-Herrmann and Katja Ickstadt. Explicit inversive congruential pseudorandom numbers with power of two modulus . Math. Comp. 62 (1994) 787-797. MR 1212266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Tom Hansen, Gary L. Mullen and Harald Niederreiter. Good parameters for a class of node sets in quasi-Monte Carlo integration . Math. Comp. 61 (1993) 225-234. MR 1182244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Raymond Couture, Pierre L’Ecuyer and Shu Tezuka. On the distribution of $k$-dimensional vectors for simple and combined Tausworthe sequences . Math. Comp. 60 (1993) 749--761, S11--S16. MR 1176708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Peter J. Grabner and Robert F. Tichy. Spherical designs, discrepancy and numerical integration . Math. Comp. 60 (1993) 327-336. MR 1155573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jürgen Eichenauer-Herrmann. Statistical independence of a new class of inversive congruential pseudorandom numbers . Math. Comp. 60 (1993) 375-384. MR 1159168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Harald Niederreiter. The existence of efficient lattice rules for multidimensional numerical integration . Math. Comp. 58 (1992) 305--314, S7--S16. MR 1106976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jürgen Eichenauer-Herrmann and Harald Niederreiter. Lower bounds for the discrepancy of inversive congruential pseudorandom numbers with power of two modulus . Math. Comp. 58 (1992) 775-779. MR 1122066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jürgen Eichenauer-Herrmann. Inversive congruential pseudorandom numbers avoid the planes . Math. Comp. 56 (1991) 297-301. MR 1052092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Ricardo A. Mitchell. Error estimates arising from certain pseudorandom sequences in a quasirandom search method . Math. Comp. 55 (1990) 289-297. MR 1023765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Harald Niederreiter. Lower bounds for the discrepancy of inversive congruential pseudorandom numbers . Math. Comp. 55 (1990) 277-287. MR 1023766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] George S. Fishman. Multiplicative congruential random number generators with modulus $2\sp \beta$: an exhaustive analysis for $\beta=32$ and a partial analysis for $\beta=48$ . Math. Comp. 54 (1990) 331-344. MR 993929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Lothar Afflerbach and Rainer Weilbächer. The exact determination of rectangle discrepancy for linear congruential pseudorandom numbers . Math. Comp. 53 (1989) 343-354. MR 968147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jürgen Eichenauer-Herrmann, Holger Grothe and Jürgen Lehn. On the period length of pseudorandom vector sequences generated by matrix generators . Math. Comp. 52 (1989) 145-148. MR 946603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Harald Niederreiter. The serial test for congruential pseudorandom numbers generated by inversions . Math. Comp. 52 (1989) 135-144. MR 971407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jürgen Eichenauer, Jürgen Lehn and Alev Topuzoğlu. A nonlinear congruential pseudorandom number generator with power of two modulus . Math. Comp. 51 (1988) 757-759. MR 958641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia